# SDR AALA202510066128

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 26,197 hours, 10,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK FOUND R2 DOOR PRESSURE REQUIRE SERVICE. GAUGE READING APPROX 1500 PSI. MAINTENANCE SERVICED R2 DOOR PRESSURE IAW AMM 52-10-00.
